Volume 17, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On the equivalence of Legendrian and transverse invariants in knot Floer homology

John A Baldwin, David Shea Vela-Vick and Vera Vértesi

Geometry & Topology 17 (2013) 925–974
Abstract

Using the grid diagram formulation of knot Floer homology, Ozsváth, Szabó and Thurston defined an invariant of transverse knots in the tight contact 3–sphere. Shortly afterwards, Lisca, Ozsváth, Stipsicz and Szabó defined an invariant of transverse knots in arbitrary contact 3–manifolds using open book decompositions. It has been conjectured that these invariants agree where they are both defined. We prove this fact by defining yet another invariant of transverse knots, showing that this third invariant agrees with the two mentioned above.

Keywords
Legendrian knots, transverse knots, Heegaard Floer homology
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57R58
References
Publication
Received: 27 December 2011
Revised: 18 December 2012
Accepted: 2 January 2013
Published: 30 April 2013
Proposed: Peter Ozsváth
Seconded: Yasha Eliashberg, Peter Teichner
Authors
John A Baldwin
Department of Mathematics
Boston College
Carney Hall, Room 301
Boston College
Chestnut Hill, MA 02467
USA
https://www2.bc.edu/john-baldwin
David Shea Vela-Vick
Department of Mathematics
Louisiana State University
Lockett Hall
Baton Rouge, LA 70803
USA
https://www.math.lsu.edu/~shea/
Vera Vértesi
Laboratorie de Mathématiques Jean Leray
UMR6629 du CNRS
Université de Nantes
2 rue de la Houssiniére
F-44322 Nantes
France
http://www.univ-nantes.fr/vertesi-v